# SDR C2XA08ON097

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 6,978 hours, 3,755 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204027
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 6,978 hours, 3,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 0001 - ONT - FLIGHT CREW REPORTED LAV SMOKE INDICATION DURING CLIMB.  NO VISIBLE SMOKE.  AIRCRAFT RETURNED TO BLOCK WITHOUT INCIDENT, EMERGENCY WAS NOT DECLARED.  MX PERSONNEL INSPECTED AND FOUND NO DEFECTS.  OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN TO SERVICE.
